# SDR ASAA2022091239940

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737
- Aircraft serial: 36350
- Aircraft time: 26,042 hours, 8,186 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE MOMENTARY LOSS OF FMC 1, UPON LANDING IN SEA WE ENCOUNTERED A DUAL FMC FAILURE. GROUNDED - YES. ACCOMPLISHED FMC BITE PROCEDURE LAST FLT SHOWS INTERMITTENT PGM FAULT. REF B737-900 FIM 34-61 TASK 801 CYCLED BOTH FMC COMPUTER C/B'S. ACCOMPLISHED FMC'S SENSOR TEST, TEST PASS REF FIM 34-61 TASK 807 & B737-900 AMM 34-61-00-710-026.
